# SDR AALA20000109

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N583AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53160
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: L201919
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT CEILING LIGHT BY AFT GALLEY INOPERATIVE.  REPLACED EMERGENCY EXIT CEILING LIGHT ASSEMBLY BY AFT GALLEY.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
